# SDR AALA201909039001

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 53,553 hours, 27,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND EMERGENCY LIGHTS DIM BUT ACCEPTING CHARGE. REMOVED AND REPLACED ALL CABIN BATTERY PACK AS PER AMM 33-53-00 OPS CKS GOOD. SEE SDR AALA201909039002.
